# SDR CA130930006

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 8,106 hours
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA55006A20P
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, PILOT HEARD A LOUD BANG.  PARTIAL POWER LOSS WAS NOTED AND THE ACFT RETURNED TO DEPARTURE.  VISUAL INSPECTION HAS SHOWN SUBSTANTIAL OIL LOSS. THE NR 5 CYLINDER WAS FOUND TO HAVE CRACKED AND SEPARATED.
